MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309575
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Other lot number includes 4152464 and other expiration date includes 2029-05-31.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.H.4.Other lot number device manufacture date is 2024-05-31.
 
Event or Problem Description
Materials: 309575, batch#: 4152464,4184699.It was reported that the bd luer-lok has a syringe needle connectivity issue.The following information was provided by the initial reporter: rcc received a complaint via email.Please provide the date of event: october 11th, 2024.Please describe the issue in more detail? the syringe needle is found to not be fully twisted into the secured position in the syringe cap.The needle requires twisting with the cap to securely attach it to the barrel.Even with twisting, the needles may detach.The cap sometimes does not easily lock, even after tapping it closed.Please provide the batch#: or lot#: number? 4152464 and 4184699.Please provide the material#: or ref#: number? 309575 syringe, sterile, 3 ml, 21g x 1 in needle please share the captured photo of the event if available: not available any sample available for investigation? samples are available for both lot numbers.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event: the issue was not patient related.There was no harm to patient.The issue was discovered prior to patient involvement.
 
Additional Manufacturer Narrative
Pr (b)(4) - supplemental mdr - syringe needle connectivity issue.One sample from batch 4152464 and two samples from batch 4184699 were provided to our quality team for investigation.The reported defect was not observed in the samples received.The samples were also leak tested for leakage at luer and found to be acceptable.The condition observed is acceptable per product specification.Furthermore, a device history record review was completed for provided batch numbers 4152464 and 4184699.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21416073
Report Number1213809-2025-00115
Device Sequence Number7899043
Product Code FMF
UDI-Device Identifier30382903095750
UDI-Public(01)30382903095750(11)240531(17)290531(10)4152464
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309575
Device Lot Number4184699
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown